MAUDE Adverse Event Report: ZIMVIE US CORP LLC TSX IMPLANT, 3.7MMD, 8MML; DENTAL IMPLANT

ZIMVIE US CORP LLC TSX IMPLANT, 3.7MMD, 8MML; DENTAL IMPLANT
Catalog Number TSX37B8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided b3: date of event unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that an exploratory procedure was conducted to determine the stability of the implant.After the evaluation, the implant came out while removing the cover screw.

Brand Name
TSX IMPLANT, 3.7MMD, 8MML
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24060622
Report Number0001038806-2026-00233
Device Sequence Number9466432
Product Code DZE
UDI-Device Identifier00844868045083
UDI-Public(01)00844868045083(17)250315(10)1262119
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/15/2025
Device Catalogue NumberTSX37B8
Device Lot Number1262119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient EthnicityNon Hispanic